# SDR DALA2025050503415

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 115,566 hours, 17,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE ON FUSELAGE BOTTOM AT APPROX STATION 412-420, BETWEEN STRINGERS LBL 537 AND RBL 537. REF NR LOG #0921831 FOR PRI COMPLIANCE ERA 625864-14 REV O. REPAIRED DAMAGE IAW PRI/ERA 625902-14 REV 0, 1, 2, 3, 4, 5, 6, 7, 8, & 9. VERIFIED PRI 625902-14 REV 1, 2, 3, 4, 5, 6, 7, 8, & 9 AND ERA 625902-14 REV A MATCH. RII COMPLETE (QC5284). ASSOCIATED ER/A 14-625902 ADDED FOR AC 0197. (LP #7148830)
